My son, 14, was recently diagnosed with asthma. Soon after the diagnoses, he came down with a deep cough, and was diagnosed with "walking pneumonia." He has not had trouble breathing. But the cough was deep and consistent. A doctor prescribed an anti-biotic to fight the pneumonia, and Advair inhaler for breathing.
I did not realize a possible side effect of Advair was pneumonia until hearing about in a TV commercial. Looked online and see that's a definite risk.
My question is: Should my son be on Advair WHILE HE HAS pneumonia? My instinct says no.
i just found this searching for the same answer for myself.....i am troubled that i was given advair for full on pneumonia when it says clearly on the package it can increase the risk of getting pneumonia....did you ever clear this issue up? hoping u get this although its three years later :(
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.